Secondary hyperkalemic muscle weakness and flaccid paralysis are rare presentations of Primary Adrenal Insufficiency (PAI). The clinical picture is that of ascending muscle weakness, similar to Guillain Barre Syndrome, in the presence of hyperkalemia. We report on a patient known to have PAI, taking dexamethasone and fludrocortisone supplements, but who stopped taking the latter. A month later, there was a progressive ascending weakness of his legs, trunk, and arms. On examination, he was shown to have 3/5 muscle weakness in both legs and arms. His initial potassium level was 7.4 meq/l, Electrocardiogram (ECG) revealed peaked T waves. He was successfully treated for hyperkalemia. Within 6 hours, however, he was able to regain full power of his muscles. PAI should be considered as a differential diagnosis of secondary hyperkalemic paralysis. Mineralocorticoid replacement is an essential component of PAI treatment to avoid this potential neurological complication and life-threatening electrolyte disorder.